RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 10, Pages 1389–1396 (Mi de11577)  

Partial Differential Equations

On the vanishing of solutions of quasilinear parabolic equations

S. A. Prokhozhii

Vitebsk State University named after P. M. Masherov

Full text: PDF file (829 kB)

English version:
Differential Equations, 2006, 42:10, 1462–1469

Bibliographic databases:

UDC: 517.956.4
Received: 09.03.2006

Citation: S. A. Prokhozhii, “On the vanishing of solutions of quasilinear parabolic equations”, Differ. Uravn., 42:10 (2006), 1389–1396; Differ. Equ., 42:10 (2006), 1462–1469

Citation in format AMSBIB
\Bibitem{Pro06}
\by S.~A.~Prokhozhii
\paper On the vanishing of solutions of quasilinear parabolic equations
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 10
\pages 1389--1396
\mathnet{http://mi.mathnet.ru/de11577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2294329}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 10
\pages 1462--1469
\crossref{https://doi.org/10.1134/S0012266106100107}


Linking options:
  • http://mi.mathnet.ru/eng/de11577
  • http://mi.mathnet.ru/eng/de/v42/i10/p1389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020